About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 414590, 24 pages
http://dx.doi.org/10.1155/2012/414590
Research Article

Some Properties of Solutions for the Sixth-Order Cahn-Hilliard-Type Equation

Department of Mathematics, Jilin University, Changchun 130012, China

Received 10 July 2012; Revised 18 August 2012; Accepted 6 September 2012

Academic Editor: Ruediger Landes

Copyright © 2012 Zhao Wang and Changchun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Wang and Changchun Liu, “Some Properties of Solutions for the Sixth-Order Cahn-Hilliard-Type Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 414590, 24 pages, 2012. doi:10.1155/2012/414590